MAUDE Adverse Event Report: RONDISH COMPANY LIMITED DEROYAL; MONITOR, BED PATIENT

RONDISH COMPANY LIMITED DEROYAL; MONITOR, BED PATIENT
Model Number M2200-CP-CS2
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Chair sensor pad for chair alarm for fall precautions are noted to fail when the patient stands and the alarm does not go off.Chair sensor pad and connectivity point to the portable chair alarm box appropriately engaged, batteries are ok.Testing with a new chair pad to the chair alarm box works well.Additionally, if chair sensor pad gets wet from incontinence through incontinence pads on the chair (over the chair sensor pad), the chair sensor will also not work.
 
Additional Manufacturer Narrative
A user facility medwatch report (# (b)(4)) was received reporting the chair sensor pad for chair alarm for fall precautions are noted to fail when the patient stands, and the alarm does not go off.Additionally, if chair sensor pad gets wet from incontinence through incontinence pads on the chair (over the chair sensor pad), the chair sensor will also not work.There was no injury reported.The sample has not been received for evaluation.A supplier corrective action request (scar) was issued to supplier smart caregiver.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
Root cause: the actual sample has not been returned for evaluation.Therefore, smart caregiver was unable to determine the true root cause.Smart caregiver has determined that excessive moisture can damage the pad.Corrective action: a corrective action has not been taken due to the root cause determination.An inventory check was made by deroyal, a total of 50 m2200-cp-cs2 sensor pads were inspected, and no functional discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
DEROYAL
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
RONDISH COMPANY LIMITED
unit g & h, 4/f, blk 1
15-33 kwai tak st.
kawi chung, nt, hong kong, hk,
CH 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 hwy 33 south
new tazewell TN 37825
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key12976455
Report Number1060680-2021-00006
Device Sequence Number11950299
Product Code KMI
UDI-Device Identifier00749756980456
UDI-Public0749756980456
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM2200-CP-CS2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown